My son has been taking Prozac for the past month, primarily for severe anxiety and nightmares. The Prozac seems to be helping the sleep and anxiety, but now he is experiencing pronounced ADHD and depression, problems which he has always a "little bit" of , but which have never been problematic until now. I feel like we're playing the game of Whack a Mole: You pound down one mole, and two different ones pop up!
Hello katmd. Not knowing your son's dose, but I'd say that he very likely may be in need of an adjusment. Or, he could very well be in need of a second drug, and wellbutrin is one that if used together might probably solve the adhd and depression thats beginning to or is now present.. Prozac being an ssri drug, can act, behave like this. It can do that. Bring up other symptons, diagnosis. Why, I'm not certain, but it involves serotonin, which are neurotransmitters that do very well in thier fight against anxiety, panic disorder,ocd, and depression. Prozac can usually begin to show theraputic results as soon as 4 weeks, but can take longer. If its a major worry, concern to you just phone his doctor and get her/his opinion. Either way, I do hope he gets to feeling better soon.best to you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 10 Jul 2011 • 4 answers
Posted 6 May 2013 • 2 answers
Posted 7 Aug 2016 • 0 answers